# SDR USAA2011021790779

- Difficulty date: February 5, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 41,061 hours, 15,334 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - C11/SY6 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR 16 - FR 20, -Y1292.  REPLACED FLOORBEAM AT FR 16 - FR 20, -Y1292 IAW A320 SRM 51-72-11.
